IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 890 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2128    
    Printed45    
    Emailed0    
    PDF Downloaded108    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 6  |  Page : 693-694

Hydroxychloroquine-induced acute generalized exanthematous pustulosis with positive patch-testing


1 Department of Pharmacology, National Center of Pharmacovigilance, 9 Avenue du Dr Zouhaier Essafi 1006, Tunis, Tunisia
2 Department of Pharmacology, National Center of Pharmacovigilance, 9 Avenue du Dr Zouhaier Essafi 1006, Tunis; Department of Pharmacology, Tunis El Manar University, Faculty of Medicine, 15 Rue Djebel Lakhdhar, La Rabta, 1007, Tunis, Tunisia

Correspondence Address:
Dr. Ons Charfi
Department of Pharmacology, National Center of Pharmacovigilance, 9 Avenue du Dr Zouhaier Essafi 1006, Tunis
Tunisia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.169589

Rights and Permissions

Acute generalized exanthematous pustulosis (AGEP) is a severe cutaneous adverse reaction, mostly induced by drugs. Hydroxychloroquine have been rarely reported in literature as a causative drug of this reaction. We report a case of AGEP induced by hydroxychloroquine with systemic involvement and confirmed by positive patch testing.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow